# SDR SWAA2019011628526

- Difficulty date: December 4, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Part number: 144A940121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD SUPPORT BRACKET CRACKED AT BS 737, RBL 9.  R&R BRACKET IAW SRM & DWG.
